Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

BBC on forehead, swelling near eyes, nose, mild headache. Using curaderm. Botox treatment cause for swelling?

I have been applying Curaderm treatment to a BBC on the left side of my forehead close to my hairline for a week. This morning I developed swelling on the inside of my eyes and upper nose which came out of no where, along with a mild headache . This is not even close to the skin cancer sight but I thought there might be some correlation. I had Botox treatment between my brows 2 months ago and perhaps there is some relationship. Should I see a doctor or wait to see if the swelling goes down on it s own? If a doctor should be seen is this concern for my dermatologist or GP? Thank you.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi and welcome to health care magic.
The swelling does not seem to be realated to botox.
The swelling needs to classified as whether due to infection or reaction or injury.
It would be better if you could see your dermatologist and clarify the issue.
thank you and welcome. hope to see you fine in a few days.
dr satya.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor